A symmetric divergence measure and its bounds
Title: | A symmetric divergence measure and its bounds |
---|---|
Authors: | Jain, K.C., Mathur, R. |
Source: | TAMKANG JOURNAL OF MATHEMATICS. 42(4):493-504 |
Availability: | http://explore.bl.uk/primo_library/libweb/action/display.do?tabs=detailsTab&gathStatTab=true&ct=display&fn=search&doc=ETOCRN304257530&indx=1&recIds=ETOCRN304257530 |
Database: | British Library Document Supply Centre Inside Serials & Conference Proceedings |
ISSN: | 00492930 |
---|---|
Published in: | TAMKANG JOURNAL OF MATHEMATICS |
Language: | Other |